# SDR AU000473

- Difficulty date: March 13, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A124836
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT UPPER DECK ESCAPE SLIDE FAILED TO CORRECTLY DEPLOY.
